# SDR TWAA0102704

- Difficulty date: February 10, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N920TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49369
- Aircraft time: 46,143 hours, 23,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE PORTABLE EMERGENCY LIGHT AND THE FIRST CLASS CABIN EGRESS LIGHTS WERE INOPERATIVE.  REPLACED THE PORTABLE LIGHT ASSEMBLY, (P/N 10-0119-1), AND CLEANED MOISTURE FROM THE FIRST CLASS EGRESS LIGHT STRIP AND REPLACED THE POWER SUPPLY.  CHECK-C 9-20-00 MCI.
